MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom x.Cite ct scanner.The customer reported difficulties initializing a pre-monitoring scan for a stroke protocol.The patient was safely removed from the system and transferred to an alternate system where the scan was completed.A delay of approximately 20 minutes occurred, and the topogram had to be repeated.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause could not be determined due to insufficient information.Siemens attempted to contact the customer to arrange an on-site visit for the collection of the log files required for the investigation.The customer did not grant system access until (b)(6) 2026, at which time the relevant data had already been overwritten.As the system is not connected to our server infrastructure, no retrievable data was available for analysis.Based on the limited information provided, no further investigation could be conducted.The investigation is therefore closed due to insufficient information.No additional complaints have been received from this customer since the event, suggesting that the issue has not recurred.A safety assessment was conducted, and no general product or design issue could be identified.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23778438
Report Number3004977335-2025-00142
Device Sequence Number13280849
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public(01)04056869231044
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown